Alert archive / Arkansas / Tornado Warnings in 2020

Tornado Warning 33, NWS Little Rock, AR

May 22, 2020Scott County, Arkansas

NWS Little Rock, AR issued this tornado warning at May 22, 2020, 11:15 PM CDT for Scott County, Arkansas. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 22, 2020, 11:15 PM CDT (04:15 UTC)
Expired
May 22, 2020, 11:36 PM CDT
In force
21 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

County Scott County, AR

The radar

The Western Arkansas radar (KSRX), 56 km from the middle of the area, began a volume at 04:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 7:34 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.3 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2020-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 353 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2020-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 191 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
353 J/kg
Mixed-layer CIN
-178 J/kg
Mixed-layer LCL
993 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
191 m²/s²
0-3 km storm-relative helicity
241 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

435 
WFUS54 KLZK 230415
TORLZK
ARC127-230500-
/O.NEW.KLZK.TO.W.0033.200523T0415Z-200523T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Little Rock AR
1115 PM CDT Fri May 22 2020

The National Weather Service in Little Rock has issued a

* Tornado Warning for...
  Southwestern Scott County in western Arkansas...

* Until midnight CDT.
    
* At 1115 PM CDT, a severe thunderstorm capable of producing a
  tornado was located near Beauchamp, or 15 miles northwest of Mena,
  moving east at 25 mph.

  HAZARD...Tornado and ping pong ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Beauchamp...                      Black Fork...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3487 9413 3480 9414 3472 9418 3473 9445
      3481 9445
TIME...MOT...LOC 0415Z 259DEG 22KT 3478 9438 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

Cooper
3 follow-up statements
026 
WWUS54 KLZK 230423
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
1123 PM CDT Fri May 22 2020

ARC127-230500-
/O.CON.KLZK.TO.W.0033.000000T0000Z-200523T0500Z/
Scott AR-
1123 PM CDT Fri May 22 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHWESTERN SCOTT COUNTY...
    
At 1123 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Beauchamp, or 14 miles southwest of Waldron, moving
east at 25 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Beauchamp...                      

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3473 9443 3482 9440 3487 9413 3480 9414
      3472 9418
TIME...MOT...LOC 0423Z 259DEG 22KT 3479 9432 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

Cooper
499 
WWUS54 KLZK 230430
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
1130 PM CDT Fri May 22 2020

ARC127-230500-
/O.CON.KLZK.TO.W.0033.000000T0000Z-200523T0500Z/
Scott AR-
1130 PM CDT Fri May 22 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHWESTERN SCOTT COUNTY...
    
At 1130 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Beauchamp, or 11 miles north of Mena, moving east at
25 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Beauchamp...                      

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3473 9433 3475 9436 3481 9437 3483 9433
      3487 9414 3487 9413 3480 9414 3472 9418
TIME...MOT...LOC 0430Z 265DEG 23KT 3476 9423 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

Cooper
448 
WWUS54 KLZK 230436
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
1136 PM CDT Fri May 22 2020

ARC127-230446-
/O.CAN.KLZK.TO.W.0033.000000T0000Z-200523T0500Z/
Scott AR-
1136 PM CDT Fri May 22 2020

...THE TORNADO WARNING FOR SOUTHWESTERN SCOTT COUNTY IS CANCELLED...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
western Arkansas.


LAT...LON 3473 9433 3475 9436 3481 9437 3483 9433
      3487 9414 3487 9413 3480 9414 3472 9418
TIME...MOT...LOC 0434Z 259DEG 22KT 3477 9418 

$$

Cooper

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at May 22, 6:21 PM CDT, 4 hours 54 minutes earlier.

Area forecast discussion, May 22, 6:21 PM CDT, 4 hours 54 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Little Rock AR
621 PM CDT Fri May 22 2020

.AVIATION...Updated with a discussion for the 23/00Z TAFs

A BKN line of TSRA has moved Ewrd out of the fcst region, with
some new, isolated TSRA developing along the Wrn I40 corridor.
Thunderstorm activity is expected to increase over Wrn AR Fri
evening with a BKN line of storms that will move E/SE. Nrn
terminals should not be impacted, with IFR CIGs improving to VFR
later Fri night. Additionally, LLWS has been included at BPK
starting 23/08Z through 23/12Z. Cntrl and Srn terminals will see
an increase in TSRA coverage around 23/03Z, with storms moving
E/SE through the night, and clearing all terminals by 23/12Z. SHRA
will linger through 23/15Z with BKN VFR CIGs persisting through
the end of the period.

&&

.PREV DISCUSSION...(ISSUED 244 PM CDT Fri May 22 2020)
SHORT TERM...Tonight Through Sunday

Persistent swrly flow aloft will remain in place across the region
through the period. No major troughs are expected to transverse
the flow this weekend but a few weak pieces of energy will make
their way across the area providing adequate lift for precip
development.

Surface pattern will be fairly stagnant with ridging over much of
the area and a warm front well to the north. Temps across southern
Arkansas on Saturday may approach 90 F and with Td values in the
upper 60s, heat indices may climb into the lower to mid 90s.

LONG TERM...Sunday Night Through Friday

An upper ridge will be over the southeast U.S. to begin the long
term period with an upper trough over the northern Plains. The upper
trough dips to the south Monday and Tuesday into Texas but the upper
ridge holds strong through the end of the period. Tuesday night, an
upper low closes off over Texas and does not move much due to the
blocking high through the end of the period.

Several short waves will be able to move over Arkansas during the
period keeping unsettled weather over the area. Rain chances will
continue on Monday as a cold front approaches from the west.
However, the front will get held up by the ridge to the east, and
stall in eastern Oklahoma through much of the coming week.
Temperatures will be near normal through the period.

&&

.LZK Watches/Warnings/Advisories...NONE.
&&

Aviation...GREEN
Hazardous weather outlook, May 22, 2:48 PM CDT, 8 hours 27 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Little Rock AR
248 PM CDT Fri May 22 2020

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-231000-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
248 PM CDT Fri May 22 2020

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...This Evening and Tonight

Scattered thunderstorms will remain possible through the overnight
hours. Widespread severe weather is not expected, but some
thunderstorms may produce gusty winds, hail and locally heavy
rainfall.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Showers and storms will be possible virtually every day through
next week with the most widespread activity expected late weekend
into next week. Heavy rainfall and localized flooding will be
possible.

While all storms are accompanied by a lightning threat, some of
the stronger storms may produce locally strong wind gusts and
small hail. A few severe storms are possible, but at this time,
the timing and certainty of any severe threat remains unclear.

With several rounds of showers and thunderstorms expected through
the week, heavy rainfall could allow for rises on area lakes and
rivers.

Your best bet is to continue to monitor the latest forecasts and
outlooks from your National Weather Service as updates will be
made in the coming days.

.Spotter Information Statement...

Spotter activation could be needed this afternoon and evening over
about the northwest half of Arkansas.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

67

In the hours before

Special weather statement, May 22, 5:37 PM CDT, 5 hours 38 minutes before
Special Weather Statement
National Weather Service Little Rock AR
537 PM CDT Fri May 22 2020

ARZ040-222315-
Polk AR-
537 PM CDT Fri May 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN POLK COUNTY UNTIL
615 PM CDT...

At 535 PM CDT, Doppler radar was tracking a strong thunderstorm near
Vandervoort, or 20 miles southwest of Mena, moving northeast at 25
mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Wickes...                         Vandervoort...
Cossatot River State Park...      Hartley...
Mena Intermountain Airport...     Mccauley...
Shady...                          Cove...
Hatton...                         Dallas...
Bogg Springs...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 3442 9446 3455 9420 3438 9407 3435 9416
      3436 9425 3433 9425 3432 9426 3426 9447
TIME...MOT...LOC 2235Z 248DEG 21KT 3434 9445

46
Local storm report, May 22, 5:49 PM CDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
549 PM CDT FRI MAY 22 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 PM     HAIL             4 NE DES ARC            35.02N 91.46W
05/22/2020  E1.00 INCH       PRAIRIE            AR   SOCIAL MEDIA

            QUARTER SIZE HAIL WAS NOTED ABOUT FOUR MILES NORTHEAST OF
            DES ARC.

&&

46
Local storm report, May 22, 9:06 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
906 PM CDT FRI MAY 22 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 PM     HAIL             1 WSW SHARK             34.99N  93.54W
05/22/2020  E0.88 INCH       YELL               AR   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS NICKEL SIZED HAIL.

&&

EVENT NUMBER LZK2000339

232
Special weather statement, May 22, 10:15 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Little Rock AR
1015 PM CDT Fri May 22 2020

ARZ022-030-031-038-039-230400-
Pope AR-Perry AR-Logan AR-Yell AR-Conway AR-
1015 PM CDT Fri May 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LOGAN...NORTHWESTERN
PERRY...SOUTHWESTERN CONWAY...NORTHERN YELL AND SOUTHERN POPE
COUNTIES UNTIL 1100 PM CDT...

At 1014 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Danville to near Ola. Movement was
northeast at 15 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Russellville...                   Morrilton...
Danville...                       Dardanelle...
Pottsville...                     Ola...
Sequoya Park...                   Lake Dardanelle State Park...
Carden Bottoms...                 Mt Nebo State Park...
Petit Jean State Park...          Lake Dardanelle...
Petit Jean River WMA...           Galla Creek WMA...
Mosley...                         Plainview in Yell County...
Belleville...                     Havana...
Casa...                           Corinth...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
central and western Arkansas.

LAT...LON 3533 9332 3514 9274 3494 9316 3511 9357
TIME...MOT...LOC 0314Z 245DEG 14KT 3509 9339 3505 9315

62
Local storm report, May 22, 10:18 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1018 PM CDT FRI MAY 22 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HAIL             OLA                     35.03N  93.22W
05/22/2020  E1.00 INCH       YELL               AR   PUBLIC

&&

EVENT NUMBER LZK2000340

57
Local storm report, May 22, 10:24 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1024 PM CDT FRI MAY 22 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 PM     HAIL             3 WSW ABBOTT            35.06N  94.24W
05/22/2020  E1.00 INCH       SCOTT              AR   LAW ENFORCEMENT

            QUARTER SIZED HAIL FELL NEAR MANSFIELD.

&&

EVENT NUMBER LZK2000341

57

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:02 PM CDTSevere Thunderstorm WarningLZKLogan, Scott43 min
May 22, 7:36 PM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell39 min
May 22, 8:07 PM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell38 min
May 22, 8:38 PM CDTSevere Thunderstorm WarningLZKPerry, Yell52 min
May 22, 9:25 PM CDTSevere Thunderstorm WarningLZKLogan, Scott50 min
May 22, 9:27 PM CDTSevere Thunderstorm WarningLZKPerry, Yell48 min
May 22, 10:12 PM CDTSevere Thunderstorm WarningLZKLogan, Scott48 min
May 22, 10:15 PM CDTSpecial Weather StatementLZKYell45 min
May 22, 10:44 PM CDTFlash Flood WarningLZKLogan, Scott3 hr
May 22, 10:57 PM CDTSevere Thunderstorm WarningLZKLogan, Scott48 min
May 22, 10:58 PM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell32 min
May 22, 11:11 PM CDTSevere Thunderstorm WarningLZKLogan, Pope, Yell49 min
May 22, 11:20 PM CDTSevere Thunderstorm WarningLZKScott40 min
May 22, 11:23 PM CDTSpecial Weather StatementLZKFaulkner52 min
May 22, 11:28 PM CDTSevere Thunderstorm WarningLZKLogan, Yell32 min
May 22, 11:41 PM CDTSevere Thunderstorm WarningLZKScott49 min
May 22, 11:48 PM CDTSevere Thunderstorm WarningLZKScott, Yell16 min
May 22, 11:56 PM CDTSevere Thunderstorm WarningLZKConway, Perry, Pope, Yell49 min
May 22, 11:58 PM CDTSevere Thunderstorm WarningLZKScott47 min
May 23, 12:06 AM CDTSevere Thunderstorm WarningLZKMontgomery, Scott, Yell39 min
May 23, 12:09 AM CDTFlash Flood Warning Considerable damage threatLZKLogan, Scott, Yell111 min
May 23, 12:11 AM CDTSpecial Weather StatementLZKFaulkner49 min
May 23, 12:11 AM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Yell28 min
May 23, 12:16 AM CDTSevere Thunderstorm WarningLZKMontgomery44 min
May 23, 12:21 AM CDTSevere Thunderstorm WarningLZKScott39 min
May 23, 12:28 AM CDTFlash Flood WarningLZKGarland, Montgomery, Perry, Polk, Saline, Scott and 1 more3 hr
May 23, 12:32 AM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Lonoke, Pulaski, White43 min
May 23, 12:41 AM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Garland, Perry, Pope, Pulaski and 2 more49 min
May 23, 12:44 AM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott, Yell22 min
May 23, 12:53 AM CDTSevere Thunderstorm WarningLZKScott21 min
May 23, 12:56 AM CDTSevere Thunderstorm WarningLZKScott12 min
May 23, 1:04 AM CDTSevere Thunderstorm WarningLZKPolk41 min
May 23, 1:11 AM CDTSpecial Weather StatementLZKScott49 min
May 23, 1:12 AM CDTSpecial Weather StatementLZKFaulkner48 min
May 23, 1:25 AM CDTSpecial Weather StatementLZKPulaski, Saline35 min
May 23, 1:27 AM CDTFlash Flood WarningLZKFaulkner, Perry3 hr
May 23, 1:39 AM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott16 min
May 23, 1:46 AM CDTFlash Flood Warning Considerable damage threatLZKLogan, Scott, Yell3 hr
May 23, 2:03 AM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski, White42 min
May 23, 2:07 AM CDTSpecial Weather StatementLZKLonoke53 min
May 23, 2:09 AM CDTSpecial Weather StatementLZKMontgomery51 min
May 23, 2:12 AM CDTSpecial Weather StatementLZKPike48 min
May 23, 2:24 AM CDTSevere Thunderstorm WarningLZKWhite33 min
May 23, 2:34 AM CDTSpecial Weather StatementLZKClark41 min
May 23, 2:52 AM CDTSpecial Weather StatementLZKCleveland38 min
May 23, 2:56 AM CDTSpecial Weather StatementLZKWhite49 min
May 23, 3:02 AM CDTSpecial Weather StatementLZKPrairie43 min
May 23, 3:06 AM CDTSpecial Weather StatementLZKClark, Dallas54 min
May 23, 3:08 AM CDTSevere Thunderstorm WarningLZKPrairie, White, Woodruff31 min
May 23, 3:16 AM CDTSpecial Weather StatementLZKPolk44 min
May 23, 3:19 AM CDTSpecial Weather StatementLZKPolk41 min
May 23, 3:35 AM CDTSevere Thunderstorm WarningLZKPrairie, White, Woodruff25 min
May 23, 3:42 AM CDTSpecial Weather StatementLZKPolk48 min
May 23, 3:50 AM CDTSpecial Weather StatementLZKCalhoun, Cleveland, Ouachita40 min
May 23, 3:56 AM CDTSpecial Weather StatementLZKWoodruff49 min
May 23, 4:00 AM CDTSpecial Weather StatementLZKWoodruff45 min
May 23, 4:33 AM CDTFlash Flood WarningLZKMontgomery, Pike3 hr
May 23, 5:17 AM CDTSpecial Weather StatementLZKPike43 min
May 23, 5:48 AM CDTRiver Flood AdvisoryLZKPerry5 hr
May 23, 7:26 AM CDTFlash Flood WarningLZKMontgomery, Pike109 min
May 23, 10:44 AM CDTRiver Flood WarningLZKPerry8 days
May 23, 10:50 AM CDTRiver Flood WarningLZKYell56 hr
May 23, 11:33 AM CDTFlash Flood WarningLZKHot Spring3 hr
May 23, 1:53 PM CDTRiver Flood WarningLZKClark, Hot Spring19 hr

Nearby

Tornado Warnings in Arkansas, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.